# SDR SWIA2023042700006

- Difficulty date: March 30, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 20,946 hours, 11,851 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV WASTE BOX DOUBLER CORRODED     (C-CHECK RO 4/26/2023)    REMOVED AND REPLACED LAV WASTE BOX SKIN DOUBLER REF SRM 51-40-08, 53-23-60/REPAIR 02. NO CHANGE TO WEIGHT AND BALANCE REQUIRED. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
